ACADEMICIANS' RESEARCH CENTER

Submit Paper

Article Processing Fee

Pay Online

           

Crossref logo

  DOI Prefix   10.20431


 

International Journal of Scientific and Innovative Mathematical Research

International Journal of Scientific and Innovative Mathematical Research

             Share:


Editor in Chief : Dr.K.V.L.N.Acharyulu
ISSN No. (Print) : 2347-307X
ISSN No. (Online) : 2347-3142
Publication Frequency : 12 Issues per Year
Submit Paper at : editor_ijsimr@arcjournals.org
Nature : Print and Online
Language of Publication : English

Submissions are open for Volume-4 Issue-7

Introduction

Mathematics is the study of topics such as quantity (numbers), structure, space, and change. There is a range of views among mathematicians and philosophers as to the exact scope and definition of mathematics. Mathematics can, broadly speaking, be subdivided into the study of quantity, structure, space, and change (i.e. arithmetic, algebra, geometry, and analysis).

International Journal of Scientific and Innovative Mathematical Research (IJSIMR) is an internationally peer reviewed academic journal that publishes recent advancements in the field of Mathematics and Research. We publish articles on topics like Number theory Calculus, Analysis Category theory, Combinatorics, Computation Control theory, Differential equations, Dynamical systems, Functional analysis, Game theory, Geometry, Discrete, Algebraic, Differential, Finite Graph theory, Information theory etc.

International Journal of Scientific and Innovative Mathematical Research (IJSIMR) invite submissions as Original articles, research articles, review article, short reports and editorial articles.